# SDR FDEA201201190255

- Difficulty date: January 19, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 27,193 hours, 18,860 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51063
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON SEAT TRACK CROWN & CHANNEL AT BS 860-879, RBL 24.75.   DAMAGED SEAT TRACK REMOVED, FABRICATED NEW IAW DWG 143N5106, SHT 1, REV A AND INSTALLED IAW SRM 51-40-02, REV 105.  REPAIR IS CLASSIFIED AS MAJOR.
